Quadratic modules over polynomial rings

V. I. Kopeiko, A. A. Suslin

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


One gives the complete solution of the problem of the reduction of quadratic spaces for the polynomial ring over a field.

Original languageEnglish (US)
Pages (from-to)2024-2031
Number of pages8
JournalJournal of Soviet Mathematics
Issue number4
StatePublished - Nov 1 1981

ASJC Scopus subject areas

  • Statistics and Probability
  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Quadratic modules over polynomial rings'. Together they form a unique fingerprint.

Cite this